How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 56235
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

Last couple weeks i do not feel well. i have no pain, but

Customer Question

Hello , My name is ***** ***** last couple weeks i do not feel well . i have no pain, but some thing like extra beats and bug eruption from stomach after eating. i am very emotional and i worry. today i was to the hospital emergency centre and they made me ECG . The doctor said everything is fine , that is normal , HE GAVE ME SOME MEDICINE BISOPROLOL , but i don't feel good at all. In my ECG on the interpretation:
12SL - Interpretation:
Sinus tachycardia with occasional Premature ventricular complexes
Possible left atrial enlargement
Incomplete rigth bundle branch block
Borderline ECG
i can send u photo if u want
Submitted: 2 months ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 2 months ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 2 months ago.

Yes, I need a photo

Keep in mind Mustafa that the EKG will often read abnormal when it really isn't

Customer: replied 2 months ago.
one second
Customer: replied 2 months ago.
did you get it
Expert:  Dr. Phil, MD replied 2 months ago.

You can see the extra beats on the EKG. Otherwise, it looks like you might have high blood pressure

I don't see any other problems

what did your doctor recommend?

Customer: replied 2 months ago.
he said that is normal and give some
medicine bisoprolol
Expert:  Dr. Phil, MD replied 2 months ago.

I agree with that

Thanks for this question. I strive for 5 star service for all customers. If you have more questions, just reply :)
Customer: replied 2 months ago.
can i ask u why then in the top write Possible left atrial enlargement
Expert:  Dr. Phil, MD replied 2 months ago.

As I said earlier the EKG machine will read abnormal when it really isn't

that is just the machine reading patterns

means nothing

Customer: replied 2 months ago.
also i need to ask u , if i have any problems with my stomach, is it can effect my heart beating????
Expert:  Dr. Phil, MD replied 2 months ago.

absolutely

this is a common cause of these extra beats called PVCs

the bisoprolol will help both

Customer: replied 2 months ago.
i am worrying because it is horrible feelings with those extra beats . i have took one , but still the same Doesn't make any change
Customer: replied 2 months ago.
i mean the pill
Customer: replied 2 months ago.
can u give me advice
Expert:  Dr. Phil, MD replied 2 months ago.

Many people have them.

I have them.

they are absolutely nothing to worry about

Customer: replied 2 months ago.
but i am feeling uncomfortable, i feel them in my chest , i can not work as normal
Customer: replied 2 months ago.
is there any other treatments
Expert:  Dr. Phil, MD replied 2 months ago.

Then take the medicine mustafa

Customer: replied 2 months ago.
i already took 2 hours ago , ut nothing change
Expert:  Dr. Phil, MD replied 2 months ago.

Give it time

Do you smoke or drink?

lack of sleep?

Customer: replied 2 months ago.
Nooo at all , may be i have bit short sleep
Customer: replied 2 months ago.
what i have to do ????
Expert:  Dr. Phil, MD replied 2 months ago.

I would go back to your doctor and ask about a higher dose of the drug or a different one

Customer: replied 2 months ago.
Actually i make appointment with my gp after 3 weeks . this doctor was from emergency centre
Customer: replied 2 months ago.
is there something to stop with beats like a surgery or something else????
Expert:  Dr. Phil, MD replied 2 months ago.

OK.

You will be fine until then

nothing bad will happen

Expert:  Dr. Phil, MD replied 2 months ago.

Thanks for this question.

I strive for 5 star service for all customers.
If you have more questions, just reply :)